People Passing Out, Shaking, Unresponsive, Vomiting at City Park; 71 People Overdose on K2 in New Haven Within 24 Hours (Video)

hn

The Green in New Haven looked like the ‘Walking Dead’ as 71 people overdosed on synthetic marijuana called K2. Reports from New Haven Register claims that most of the people who overdosed were on the Green which is a 16-acre park and recreation area in the downtown district of the city.

“We have a guy laid out in the alleyway, unresponsive, eyes wide open. He’s out cold,” a bystander told NH Register.

A 911 caller said he saw a man having overdose symptoms as well, “All I know is that he was sitting on the chair first, then on the ground, back on the chair and then back on the ground, shaking like crazy.”

City Office of Emergency management Director Rick Fontana said the chaos started at 8 a.m. and ended at 9:28 p.m. He does expect the numbers to climb.

The K2 that these victims overdosed on was mixed with fentanyl according to Dr. Kathryn Hawk, an Emergency Department physician at Yale New Haven Hospital.

One man has been arrested as a “person of interest”.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s